Jump to content
Sign in to follow this  
Obsidian

Mirtazapine withdrawal 6 weeks later

Recommended Posts

Hi just wonder if anyone has had anything similar.

Was on mirt for maybe 12 months or so. Ended up on 15mg I think (half tab at night). Decided to taper because really groggy exhausted feelings in morning / during the day particularly if I hadn’t got to sleep early (even if I slept a long time).

tapered to 7.5 for a few weeks then stopped. Will note I used tramadol some days for back pain and stopped around a similar time.

Felt fine for 2 weeks without mirt, far better. Then stomach issues began (I do have ibs but haven’t had it like this). Burping, bloating, ibs, upper LH abdominal discomfort. This has been lingering for the past month and GP days IBS but I’ve seen a lot of people withdrawing talk about gastro issues. 

Quite uncomfortable still but I believe symptoms are not as bad but now I am eating low FODMAP but still not great. Anxiety is high and sleep isn’t great, trying to relax as I know this affects digestion but it’s difficult. 

Apitite was very low for a month but coming back now and I’ve lost about 5kg.

Will also mention really tight muscles during withdrawal particularly in back. 

I know it’s all subjective and I have tapered of multiple types of SSRI with nothing similar. Just didn’t expect lengthy issues. 

 

Share this post


Link to post
Share on other sites

Hello Ob

  I'm the same as you and have been on 15mg for awhile now. Ive tried withdrawaing twice and go through exactly the same symptoms your describing. I inevitably end up back on because my sleep and mood suffer. Since I'm on another antidepressant that seems to be working so far (pristiq) Ill try another withdrawal this summer. I hope you start feeling better soon., Take care.

 

       

 

 

Share this post


Link to post
Share on other sites

Obsidian

I wouldn't rule out withdrawal effects.  Anti-depressants are powerful meds and our bodies react in all kinds of different and difficult ways when tapering off. 

Tim  

Share this post


Link to post
Share on other sites
13 hours ago, jay89 said:

Hello Ob

  I'm the same as you and have been on 15mg for awhile now. Ive tried withdrawaing twice and go through exactly the same symptoms your describing. I inevitably end up back on because my sleep and mood suffer. Since I'm on another antidepressant that seems to be working so far (pristiq) Ill try another withdrawal this summer. I hope you start feeling better soon., Take care.

 

       

 

 

It’s really difficult. At least sharing symptoms give some piece of mind. Was back at doctor today, so uncomfortable and blocked up.

Share this post


Link to post
Share on other sites
40 minutes ago, Obsidian said:

It’s really difficult. At least sharing symptoms give some piece of mind. Was back at doctor today, so uncomfortable and blocked up.

I hope you start feeling better too. 

Share this post


Link to post
Share on other sites

Thanks, guts are still bad. Didn’t eat much yesterday and using laxitives to try move but difficult. Constipation / diarrhoea hybrid 😐. Mood isn’t bad at all but anxiety comes in waves that are quite intense. 

Share this post


Link to post
Share on other sites

For me medication always helps my physical anxiety symptoms including stomach issues, acid reflux, brain zaps (I had for 15 years before meds), and general head aches. Stopping medication can cause awful rebound symptoms as well. I have no idea how long "safe" withdrawal take because I went off cold turkey after an ER visit, so I can't help you there sorry.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...